Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)



On the computation of $ K$-functionals

Author: I. P. Irodova
Translated by: S. V. Kislyakov
Original publication: Algebra i Analiz, tom 21 (2009), nomer 4.
Journal: St. Petersburg Math. J. 21 (2010), 579-599
MSC (2010): Primary 46E35, 46M35
Published electronically: May 20, 2010
MathSciNet review: 2584209
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new approach to the calculation of the sharp order of a $ K$-functional is suggested. This approach employs the techniques of dyadic spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 46E35, 46M35

Retrieve articles in all journals with MSC (2010): 46E35, 46M35

Additional Information

I. P. Irodova
Affiliation: P. G. Demidov Yaroslavl State University, 14 Sovetskaya Street, Yaroslavl 15000, Russia

Keywords: $K$-functional, dyadic space, interpolation theory, approximation, piecewise polynomial functions
Received by editor(s): June 5, 2008
Published electronically: May 20, 2010
Additional Notes: Supported by RFBR (grant no. 07-01-00385)
Article copyright: © Copyright 2010 American Mathematical Society